Horizontal SL2-Orbits in Flag Domains.

Eduardo H. Cattani; Aroldo G. Kaplan

Mathematische Annalen (1978)

  • Volume: 235, page 17-36
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cattani, Eduardo H., and Kaplan, Aroldo G.. "Horizontal SL2-Orbits in Flag Domains.." Mathematische Annalen 235 (1978): 17-36. <http://eudml.org/doc/163142>.

author = {Cattani, Eduardo H., Kaplan, Aroldo G.},
journal = {Mathematische Annalen},
pages = {17-36},
title = {Horizontal SL2-Orbits in Flag Domains.},
url = {http://eudml.org/doc/163142},
volume = {235},
year = {1978},

AU - Cattani, Eduardo H.
AU - Kaplan, Aroldo G.
TI - Horizontal SL2-Orbits in Flag Domains.
JO - Mathematische Annalen
PY - 1978
VL - 235
SP - 17
EP - 36
UR - http://eudml.org/doc/163142
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.